Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 200, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 10:15 PM CDT for LeFlore County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 10:15 PM CDT (03:15 UTC)
- Expired
- Sep 17, 2014, 11:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS54 KTSA 180315
SVRTSA
OKC079-180400-
/O.NEW.KTSA.SV.W.0200.140918T0315Z-140918T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
NORTHEAST OF BIG CEDAR...AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BIG CEDAR AND OCTAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9477 3478 9468 3478 9445 3454 9445
3451 9446 3450 9447
TIME...MOT...LOC 0315Z 004DEG 26KT 3469 9452
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
825
WWUS54 KTSA 180336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED SEP 17 2014
OKC079-180400-
/O.CON.KTSA.SV.W.0200.000000T0000Z-140918T0400Z/
LE FLORE OK-
1036 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LE FLORE COUNTY UNTIL 1100 PM CDT...
AT 1034 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BIG CEDAR...AND MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BIG CEDAR AND OCTAVIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9477 3466 9472 3473 9446 3454 9445
3451 9446 3450 9447
TIME...MOT...LOC 0336Z 003DEG 12KT 3465 9452
HAIL...1.00IN
WIND...60MPH
$$040
WWUS54 KTSA 180357
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT WED SEP 17 2014
OKC079-180408-
/O.EXP.KTSA.SV.W.0200.000000T0000Z-140918T0400Z/
LE FLORE OK-
1057 PM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
WILL EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3451 9477 3466 9472 3473 9446 3454 9445
3451 9446 3450 9447
TIME...MOT...LOC 0358Z 003DEG 12KT 3458 9452
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 8:42 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 17, 8:42 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT WED SEP 17 2014 .DISCUSSION... BAND OF SHOWERS AND THUNDERSTORMS EXTENDS FROM NEAR CLAREMORE OKLAHOMA TO NEAR FORT SMITH ARKANSAS THIS EVENING. THIS ACTIVITY WILL CONTINUE TO SAG TO THE SOUTH AND WEST OVER THE NEXT SEVERAL HOURS AS IT SLOWLY DISSIPATES. HAVE ADJUSTED THE POPS ACCORDINGLY. THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO LINGER FOR THE NEXT HOUR OR SO AS THE STORMS MOVE INTO A MORE UNSTABLE AIRMASS. HAIL AND HEAVY RAINS WILL COTINUE TO BE THE BIGGEST CONCERN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10
Hazardous weather outlook, Sep 17, 9:16 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 916 PM CDT WED SEP 17 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 915 PM CDT WED SEP 17 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A BAND OF SHOWERS AND THUNDERSTORMS FROM NEAR THE TULSA METRO AREA INTO WEST-CENTRAL ARKANSAS THIS EVENING. THIS BAND WILL CONTINUE TO MOVE TO THE SOUTH AND WEST AS THE THUNDERSTORM ACTIVITY CONTINUES TO WEAKEN. SOME OF THE STORMS COULD BE STRONG TO MARGINALLY SEVERE THROUGH MIDNIGHT WITH LARGE HAIL AND STRONG GUSTY WINDS THE CONCERN. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE UPPER LEVEL DISTURBANCE AND A FRONTAL BOUNDARY EXIT THE REGION. SOME OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY SEVERE. A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY INTO SUNDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 17, 6:34 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014
OKZ062-180015-
MAYES OK-
634 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PRYOR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR AND SNOWDALE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3626 9513 3616 9543 3628 9544 3641 9543
3644 9534
TIME...MOT...LOC 2334Z 331DEG 7KT 3637 9539Special weather statement, Sep 17, 7:40 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED SEP 17 2014
ARZ019-020-029-OKZ072-076-180115-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
740 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 740 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO SHIBLEY TO TONEY...MOVING
SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...BRUSHY...MOFFETT...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
ARKOMA...PLEASANT HILL...MILLTOWN...MILL CREEK...CONCORD...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...CECIL...TONEY...LONELM...CRAVENS...FORT SMITH...HACKETT...
GREENWOOD...BARLING...LAVACA...WITCHERVILLE...WASHBURN...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY...DYER...FIGURE FIVE...DORA AND FORT SMITH REGIONAL
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3531 9386 3531 9391 3523 9392 3523 9393
3522 9402 3518 9402 3509 9437 3527 9478
3556 9477 3551 9429 3558 9385
TIME...MOT...LOC 0040Z 002DEG 20KT 3552 9467 3542 9430
3547 9396Special weather statement, Sep 17, 8:13 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED SEP 17 2014
ARZ020-029-OKZ076-180200-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
813 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADEN TO RYE HILL TO 2 MILES NORTHEAST OF URSULA...
MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...CAMERON...ROCK ISLAND...POCOLA...BRADEN...
CROSSROADS...MILLTOWN...CHARLESTON...BRANCH...URSULA...VESTA...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER AND CENTRAL CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50
MPH.
LAT...LON 3523 9393 3522 9402 3513 9404 3514 9413
3510 9413 3507 9422 3505 9422 3504 9425
3504 9457 3530 9454 3535 9423 3540 9402
3526 9391
TIME...MOT...LOC 0114Z 335DEG 10KT 3528 9451 3527 9434
3534 9406Special weather statement, Sep 17, 8:46 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED SEP 17 2014
OKZ070>072-074>076-180230-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-
846 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN MCINTOSH AND
NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 846 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF SUMMIT TO TAMAHA TO 2 MILES
SOUTHEAST OF SHADY POINT...MOVING SOUTHWEST AT 5 MPH.
A LARGE PORTION OF HASKELL...NORTHERN LE FLORE...NORTHEASTERN
MCINTOSH...MUSKOGEE...SOUTHWESTERN SEQUOYAH AND NORTHEASTERN LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 930 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. WIND
GUSTS MAY OCCUR SEVERAL MILES AHEAD OF THE THUNDERSTORMS.
LAT...LON 3576 9537 3546 9488 3518 9458 3490 9469
3517 9536 3566 9567
TIME...MOT...LOC 0146Z 049DEG 5KT 3569 9540 3540 9497
3511 9463Special weather statement, Sep 17, 9:00 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT WED SEP 17 2014
ARZ029-OKZ076-180245-
LE FLORE OK-SEBASTIAN AR-
900 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF POTEAU TO 3 MILES WEST OF HARTFORD TO
MANSFIELD...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...HEAVENER...HOWE...
LIBERTY...CROSSROADS...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...
DAYTON...MANSFIELD AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO
50 MPH.
LAT...LON 3507 9423 3497 9422 3496 9424 3494 9434
3495 9436 3492 9444 3482 9445 3490 9471
3515 9460 3508 9444 3514 9414 3510 9413
TIME...MOT...LOC 0201Z 352DEG 9KT 3510 9461 3503 9444
3505 9424Special weather statement, Sep 17, 10:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT WED SEP 17 2014
OKZ075-076-180345-
LATIMER OK-LE FLORE OK-
1006 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 1006 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RED OAK...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...PANOLA...RED OAK AND
TALIMENA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3474 9532 3506 9527 3506 9503 3477 9491
TIME...MOT...LOC 0306Z 343DEG 13KT 3503 9514The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 26 min |
| Sep 17, 7:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Sep 17, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 29 min |
| Sep 17, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Sep 17, 8:46 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 44 min |
| Sep 17, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Sep 17, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Sep 17, 10:06 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Sep 17, 10:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Sep 17, 11:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Sep 18, 2:42 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.